# SDR FDEA201601140149

- Difficulty date: January 14, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 28,498 hours, 15,422 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Faulty
- Location: R1 Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT SHOW SLIDE ARMED ON ECAM.  RELEASED FOR SERVICE.  ECAM SLIDE INDICATION SYS FOR R1 DOOR INOPERATIVE.  PERFORMED OPERATIONAL CHECK IAW 52-10-11-06-02.  CYCLED DOOR NUMEROUS TIMES WITH NO FAULTS NOTED.  ACFT OK TO CONTINUE.
